Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Using skinlite cream, wants to slowly discontinue it. Suggest cream for long term use?

hello i have used skinlite creme for the past two months and hav found considerable improvement in my skin color & texture..but now am slightly hesitant to continue it,as i hear it has some side it so? does it in any case increase facial hairs growth which iam doubtful about...also some tell me it gradually makes skin dark infact !also if i hav to discontinue this creame what is the next maintainance creame i cud use which is safe for advise.
Asked On : Sun, 3 Mar 2013
Answers:  2 Views:  564
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Hi, thanks for posting your query

Skinlite has hydroquinone -a depigmenting agent, tretinoin and momatosone - a steroid

As momatosone is a moderate steroid it should not be used on face for long time because it can cause skin thinning, hypopigmentation, increase in facial hair and dependance

so increase facial hair growth can occur

As such the cream doesnot make your skin dark but it increases sensitivity to sunlight, so a sunscreen has to be used regularly during the day time

since there is considerable improvement you can start maintainance with Banatan cream or kojic cream

Hope this solves your query
Answered: Sun, 3 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Dermatologist Dr. Pallavi Murkey's  Response
stop skinlite. start using a good sunsreen like Sungrace at day and kojivit cream at night. this help ur skin glow without any side effects.
Answered: Sun, 3 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor